# SDR JR2R20240820026

- Difficulty date: August 20, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N87318
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000443
- Aircraft time: 20,996 hours, 12,497 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17092564005
- Condition: Gouged
- Location: Zone 100
- Part time: 20,996 hours, 12,497 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO CUTOUT, GOUGE IN FUSLAGE SKIN AT AFT LOWER CORNER FR27, O/B OF STR25R
